# SDR USAA020058

- Difficulty date: February 6, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH, FS 767 BETWEEN S8R-S9R A/C DUCT BRACKET RIVET HOLE.  INSTALLED PLUGS PER TYPICAL REPAIR 53-10-14.  (M)
